# SDR USAASB99169

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
